# SDR SWIA201126921

- Difficulty date: July 24, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 19,604 hours, 16,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING LEVEL EMERGENCY LIGHT IS OUT.  (FLT 5506)  RELAMPED EMERGENCY LIGHT.
